# SDR SWAA2023070573582

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 30,726 hours, 14,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY DOOR INTERIOR AND EXTERIOR DOOR EMERGENCY LIGHTS INOP<[01] R/R LEFT WING EMERGENCY DOOR BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
